# SDR 2007UALA03797

- Difficulty date: September 20, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 27,010 hours, 7,411 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

MADE A GO-AROUND AND LANDED UNDER AMBER ALERT DUE TO FLAP INDICATION PROBLEMS ON APPROACH.    10-16-07    ACCOMPLISHED VISUAL CHK OF FLAPS AND SLATS. ACCOMPLISHED BITE OF BOTH FSEU, AND FSPM CARDS BOTH CHECKED OK. NO FAULTS, OK LIGHTS AND MESSAGES CLEARED. CYCLED FLAPS-SLATS THRU ENTIRE RANGE TWICE WITH HYDRAULICS. OP CHECKS OK. MESSAGES AND LIGHTS CLEARED WHEN RUN ELECTRICALLY AND HYDRAULICALLY.  UNABLE TO DUPLICATE PROBLEM. OPS OK.
